Alert archive / Nebraska / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 285, NWS Omaha, NE

July 13, 2006Seward County, Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at Jul 13, 2006, 3:59 PM CDT for Seward County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2006, 3:59 PM CDT (20:59 UTC)
Expired
Jul 13, 2006, 4:30 PM CDT
In force
31 min
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Seward County, NE

The radar

The Omaha radar (KOAX), 82 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 12:21 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 9.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2006-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2006-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1747 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:42 PM CDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jul 13, 2:42 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
242 PM CDT THU JUL 13 2006

.DISCUSSION...

MOIST/UNSTABLE ATMOSPHERE OVER THE REGION MAINTAINING LINE OF
CONVECTION FROM EASTERN SD...TO NE AND CNTRL NEB THIS AFTERNOON.
ACTIVITY IS JUST AHEAD OF SURFACE LOW PRESSURE TROF THAT EXTENDED
SWD FROM THE CENTRAL DAKOTAS THRU NRN KS. AREA OF LOW PRESSURE
BEING INFLUENCED BY STRONG UPPER LEVEL SHORTWAVE ENERGY CROSSING
THE NRN PLAINS. UPDRAFTS APPEAR QUITE STRONG PER LATEST RADAR
TRENDS AS CELLS MOVE THRU 4000-5000J/KG CAPE ENVIRONMENT. WEATHER
WATCH ALREADY IN PLACE TILL 03Z TONIGHT.

FOR TONIGHT...MOIST/UNSTABLE AIRMASS REMAINS IN PLACE OVER THE CWA
THIS EVENING AHEAD OF APPROACHING NORTHERN PLAINS FRONT. ANTICIPATE
ENVIRONMENT WILL SUPPORT STRONG/SEVERE CONVECTION THRU EARLY EVENING.
FREEZING LEVEL QUITE HIGH...THUS LIMITING OVERALL HAIL THREAT.
MEANWHILE GOES SALT WINDEX PRODUCTS & DCAPE VALUES SUGGEST MAINLY
WIND EVENT. NAM TPI CONTOURS INDICATE SVR THREAT SHOULD DIMINISH
QUICKLY TOWARD LATE EVENING. AFTER MIDNIGHT...PCPN FOCUS SHIFTS TO
THE SOUTHERN CWA AS UPPER LEVEL ENERGY HEADS EAST AND FORCES
DRIER/MOST STABLE AIRMASS TO FILTER IN FROM THE NORTH. NICE WARM
WEEKEND ON TAP AS UPPER HIGH EDGES EAST AND THKNS INCREASE ACROSS THE
PLAINS. TRIPLE-DIGIT HIGHS PROBABLE SATURDAY AND SUNDAY MOST
LOCATIONS.

IN THE EXTENDED PERIODS...HAVE MADE SOME SUBTLE CHANGES TO POPS
AREAL COVERAGE. OTHERWISE MINOR ADJUSTMENT WRT TEMPS. FOR SUNDAY
NIGHT HAVE BACKED OFF POPS TILL AFTER MIDNIGHT FOR THE NRN CWA WITH
THE GFS SHOWING THE BOUNDARY NOT REACHING THE NRN CWA TILL CLOSE TO
12Z MON. MOISTURE POOLING ALONG THE FRONT RELATIVELY WEAK...BUT
ENOUGH TO WARRANT SMALL POPS. ON MONDAY THE MODELS APPEAR TO STALL
THE BOUNDARY NEAR THE SD/NEB BORDER WITH MODEST LIFT ADVERTISED
ACROSS THE NRN CWA. WILL THEREFORE MAINTAIN SMALL POPS NORTH WITH
PERSISTENT MOIST BNDRY LYR CONVERGENCE THRU THE DAY. LLVL JET
KICKS IN MONDAY NIGHT AND PUSHES THE BOUNDARY INTO SD/SRN MN. CANT
DISCOUNT THUNDER OVER THE NRN CWA SO WILL MAINTAIN OVERNIGHT POPS.
BY TUESDAY NIGHT...BEST DYNAMICS/MOISTURE GETS MOVED TO THE UPPER
MIDWEST. WITH NO SIGNIFICANT FEATURES SHOWN CROSSING THE CWA...WILL
GO AHEAD AND REMOVE POPS. OTHERWISE WILL CONTINUE DRY FCST
WEDNESDAY AND THURSDAY AS THE GFS SHOWS LITTLE REASON TO SUSPECT
PCPN OVER THE CWA DURING THIS TIME.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.

&&

DEE
Hazardous weather outlook, Jul 13, 12:08 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1208 PM CDT THU JUL 13 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-140715-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
1208 PM CDT THU JUL 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE TO STRENGTHEN AND MOVE
SOUTHEAST ACROSS EASTERN NEBRASKA AND SOUTHWEST IOWA THIS
AFTERNOON AND EVENING. DAMAGING WINDS...LARGE HAIL...AND HEAVY
RAIN WILL BE THE PRIMARY HAZARDS.

VERY MOIST AND UNSTABLE CONDITIONS ARE IN PLACE ACROSS THE AREA.
THUNDERSTORMS HAVE BEEN ONGOING AND WILL FURTHER STRENTHEN AS A
STRONG UPPER LEVEL WEATHER DISTURBANCE MOVES ACROSS THE NORTHERN
PLAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A PROLONGED PERIOD OF HOT TEMPERATURES IS STILL EXPECTED ACROSS THE
REGION THROUGH EARLY NEXT WEEK. HIGH TEMPERATURES ARE FORECAST TO
RANGE FROM THE LOWER AND MID 90S TO A LITTLE ABOVE 100. HEAT
INDICES DURING THIS TIME COULD REACH 105 TO 110 DURING THE HOTTEST
PART OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL REQUIRED THIS AFTERNOON AND THIS
EVENING.

SPOTTERS ARE ENCOURAGED TO REPORT HAIL OVER ONE HALF INCH
AND RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER
SERVICE AT OMAHA.

ZAPOTOCNY

In the hours before

Local storm report, Jul 13, 2:14 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
214 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             COLUMBUS                41.43N 97.36W
07/13/2006  E0.75 INCH       PLATTE             NE   EMERGENCY MNGR

&&

PIATT
Special weather statement, Jul 13, 2:25 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
225 PM CDT THU JUL 13 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-132130-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE...
BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE...
DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN...
HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK...
OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH...
RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH...
TEKAMAH...WAHOO...WAYNE...WEST POINT
225 PM CDT THU JUL 13 2006

...WARNING DECISION UPDATE FOR EASTERN NEBRASKA AND SOUTHWEST IOWA...

MAIN CONCERN ATTM IS NEW BOW ECHO STORM THAT IS IN PLATTE COUNTY.
THIS STORM HAS BEEN BOWING OUT AND HAS HAD IMPRESSIVE REFLECTIVITY
GRADIENT ALONG THE LEADING EDGE OF THE STORM.  THE STORM RELATIVE
VELOCITIES ALOFT HAVE BEEN STG AS WELL.  THIS STORM MOVG EWD AT 36 KT
AND WILL AFFECT THE PLATTE RIVER VALLEY FM COLUMBUS TO FREMONT
THROUGH 3 PM. EXTRAPOLATION OF MOVEMENT WOULD PUT THIS STORM INTO THE
NORTHERN PTNS OF THE OMAHA METRO AREA BY 345 PM.  DAMAGING WIND IS
THE MAIN THREAT WITH THIS STORM.

OTHER STORM TO THE NORTHEAST IS NOW OVER MONONA COUNTY.  THIS STORM
HAS WEAKENED AND OUTFLOW BOUNDARY HAS PUSHED WELL OUT AHEAD OF THIS
STORM.

SMITH
Local storm report, Jul 13, 2:55 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
255 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             SCHUYLER                41.45N 97.06W
07/13/2006  E0.75 INCH       COLFAX             NE   PUBLIC

0238 PM     HAIL             1 N SCHUYLER            41.46N 97.06W
07/13/2006  E0.88 INCH       COLFAX             NE   EMERGENCY MNGR

0238 PM     TSTM WND GST     1 N SCHUYLER            41.46N 97.06W
07/13/2006  E60 MPH          COLFAX             NE   EMERGENCY MNGR

0248 PM     HAIL             1 S MORSE BLUFF         41.42N 96.77W
07/13/2006  E1.00 INCH       SAUNDERS           NE   TRAINED SPOTTER

0248 PM     TSTM WND GST     1 N MORSE BLUFF         41.45N 96.77W
07/13/2006  E50 MPH          SAUNDERS           NE   TRAINED SPOTTER

0243 PM     HAIL             1 N MORSE BLUFF         41.45N 96.77W
07/13/2006  E0.75 INCH       SAUNDERS           NE   TRAINED SPOTTER

0235 PM     HAIL             N DAVID CITY            41.25N 97.13W
07/13/2006  E1.00 INCH       BUTLER             NE   TRAINED SPOTTER

0242 PM     TSTM WND GST     NORTH BEND              41.47N 96.78W
07/13/2006  E60 MPH          DODGE              NE   TRAINED SPOTTER

&&

PIATT
Special weather statement, Jul 13, 3:03 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
303 PM CDT THU JUL 13 2006

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-132200-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE...
BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE...
DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN...
HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK...
OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH...
RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH...
TEKAMAH...WAHOO...WAYNE...WEST POINT
303 PM CDT THU JUL 13 2006

...WARNING DECISION UPDATE FOR EASTERN NEBRASKA AND SOUTHWEST IOWA...

LARGE HP SUPERCELL WITH DAMAGING WIND HAS BEEN MOVG MORE TO THE
RIGHT THAN PREVIOUSLY FORECAST.  THE STORM HAS ALSO INCREASED ITS
FORWARD MOTION TO 43 KTS.  THIS STORM HAS HAD WINDS GREATER THAN 60
MPH AND 1 INCH HAIL.  THIS STORM WILL BE MOVING INTO THE HEART OF
THE OMAHA METRO AREA.  LEADING GUST FRONT SHOULD REACH ELKHORN BY
312 PM AND THEN REACH THE DOWNTOWN OMAHA AREA BY 325 PM.  THIS STORM
HAS BEEN PULSATING WIND GUSTS.  THERE WILL BE AN INITIAL GUST FRONT
FOLLOWED BY A STRONGER SECONDARY GUST.  WINDS TO 70 TO 80 MPH ARE
POSSIBLE WITH THIS STORM.

SMITH
Local storm report, Jul 13, 3:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
348 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     WAHOO                   41.22N 96.62W
07/13/2006  E60 MPH          SAUNDERS           NE   TRAINED SPOTTER

0314 PM     HAIL             FREMONT                 41.44N 96.49W
07/13/2006  E0.75 INCH       DODGE              NE   TRAINED SPOTTER

0325 PM     HAIL             6 SW WAHOO              41.15N 96.70W
07/13/2006  E0.88 INCH       SAUNDERS           NE   TRAINED SPOTTER

0335 PM     TSTM WND GST     VALLEY                  41.31N 96.35W
07/13/2006  E60 MPH          DOUGLAS            NE   TRAINED SPOTTER

0336 PM     HAIL             OMAHA                   41.26N 96.01W
07/13/2006  E0.75 INCH       DOUGLAS            NE   AIRPLANE PILOT

&&

PIATT
Local storm report, Jul 13, 3:55 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
355 PM CDT THU JUL 13 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             6 SW WISNER             41.93N 97.00W
07/13/2006  E0.75 INCH       CUMING             NE   PUBLIC

0210 PM     HAIL             COLUMBUS                41.43N 97.36W
07/13/2006  E0.75 INCH       PLATTE             NE   EMERGENCY MNGR

0230 PM     HAIL             SCHUYLER                41.45N 97.06W
07/13/2006  E0.75 INCH       COLFAX             NE   PUBLIC

0235 PM     HAIL             N DAVID CITY            41.25N 97.13W
07/13/2006  E1.00 INCH       BUTLER             NE   TRAINED SPOTTER

0238 PM     TSTM WND GST     1 N SCHUYLER            41.46N 97.06W
07/13/2006  E60.00 MPH       COLFAX             NE   EMERGENCY MNGR

0238 PM     HAIL             1 N SCHUYLER            41.46N 97.06W
07/13/2006  E0.88 INCH       COLFAX             NE   EMERGENCY MNGR

0242 PM     TSTM WND GST     NORTH BEND              41.47N 96.78W
07/13/2006  E60.00 MPH       DODGE              NE   TRAINED SPOTTER

0243 PM     HAIL             1 N MORSE BLUFF         41.45N 96.77W
07/13/2006  E0.75 INCH       SAUNDERS           NE   TRAINED SPOTTER

0248 PM     TSTM WND GST     1 N MORSE BLUFF         41.45N 96.77W
07/13/2006  E50.00 MPH       SAUNDERS           NE   TRAINED SPOTTER

0248 PM     HAIL             1 S MORSE BLUFF         41.42N 96.77W
07/13/2006  E1.00 INCH       SAUNDERS           NE   TRAINED SPOTTER

0310 PM     TSTM WND GST     WAHOO                   41.22N 96.62W
07/13/2006  E60.00 MPH       SAUNDERS           NE   TRAINED SPOTTER

0313 PM     TSTM WND GST     MEAD                    41.23N 96.49W
07/13/2006  E70.00 MPH       SAUNDERS           NE   PUBLIC

0314 PM     HAIL             FREMONT                 41.44N 96.49W
07/13/2006  E0.75 INCH       DODGE              NE   TRAINED SPOTTER

0315 PM     TSTM WND GST     MEAD                    41.23N 96.49W
07/13/2006  E60.00 MPH       SAUNDERS           NE   PUBLIC

0315 PM     HAIL             MEAD                    41.23N 96.49W
07/13/2006  E0.75 INCH       SAUNDERS           NE   PUBLIC

0320 PM     HAIL             2 NE VALLEY             41.33N 96.32W
07/13/2006  E0.88 INCH       DOUGLAS            NE   TRAINED SPOTTER

0322 PM     TSTM WND GST     VALLEY                  41.31N 96.35W
07/13/2006  E55.00 MPH       DOUGLAS            NE   UNKNOWN

0322 PM     TSTM WND GST     5 NW VALLEY             41.36N 96.41W
07/13/2006  E55.00 MPH       DOUGLAS            NE   UNKNOWN

0325 PM     HAIL             6 SW WAHOO              41.15N 96.70W
07/13/2006  E0.88 INCH       SAUNDERS           NE   TRAINED SPOTTER

0335 PM     TSTM WND GST     VALLEY                  41.31N 96.35W
07/13/2006  E60.00 MPH       DOUGLAS            NE   TRAINED SPOTTER

0336 PM     HAIL             OMAHA                   41.26N 96.01W
07/13/2006  E0.75 INCH       DOUGLAS            NE   TRAINED SPOTTER

&&

PIATT

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:39 PM CDTSevere Thunderstorm WarningOAXCuming, Stanton51 min
Jul 13, 1:56 PM CDTSevere Thunderstorm WarningOAXPlatte34 min
Jul 13, 2:10 PM CDTSevere Thunderstorm WarningOAXColfax50 min
Jul 13, 2:26 PM CDTSevere Thunderstorm WarningOAXButler35 min
Jul 13, 2:32 PM CDTSevere Thunderstorm WarningOAXDodge, Saunders43 min
Jul 13, 2:57 PM CDTSevere Thunderstorm WarningOAXDouglas48 min
Jul 13, 3:06 PM CDTSevere Thunderstorm WarningOAXSarpy39 min
Jul 13, 3:08 PM CDTSevere Thunderstorm WarningOAXWashington37 min
Jul 13, 3:16 PM CDTSevere Thunderstorm WarningOAXSaunders29 min
Jul 13, 3:40 PM CDTSevere Thunderstorm WarningOAXCass50 min
Jul 13, 3:44 PM CDTSevere Thunderstorm WarningOAXSaunders46 min
Jul 13, 3:45 PM CDTSevere Thunderstorm WarningOAXSarpy30 min
Jul 13, 4:16 PM CDTSevere Thunderstorm WarningOAXLancaster44 min
Jul 13, 4:24 PM CDTSevere Thunderstorm WarningOAXCass51 min
Jul 13, 4:33 PM CDTSevere Thunderstorm WarningOAXSarpy27 min
Jul 13, 5:00 PM CDTSevere Thunderstorm WarningOAXOtoe45 min
Jul 13, 5:08 PM CDTSevere Thunderstorm WarningOAXCass52 min
Jul 13, 5:14 PM CDTSevere Thunderstorm WarningOAXLancaster24 min
Jul 13, 5:40 PM CDTSevere Thunderstorm WarningOAXOtoe38 min
Jul 13, 5:48 PM CDTSevere Thunderstorm WarningOAXGage42 min
Jul 13, 5:48 PM CDTSevere Thunderstorm WarningOAXJohnson42 min
Jul 13, 5:58 PM CDTSevere Thunderstorm WarningOAXColfax, Stanton32 min
Jul 13, 6:07 PM CDTSevere Thunderstorm WarningOAXCuming38 min
Jul 13, 6:22 PM CDTSevere Thunderstorm WarningOAXGage38 min
Jul 13, 6:23 PM CDTSevere Thunderstorm WarningOAXJohnson37 min
Jul 13, 6:29 PM CDTSevere Thunderstorm WarningOAXDodge61 min
Jul 13, 6:32 PM CDTSevere Thunderstorm WarningOAXKnox30 min
Jul 13, 6:36 PM CDTTornado WarningOAXGage39 min
Jul 13, 6:38 PM CDTSevere Thunderstorm WarningOAXLancaster16 min
Jul 13, 6:49 PM CDTTornado WarningOAXPawnee41 min
Jul 13, 6:57 PM CDTSevere Thunderstorm WarningOAXSaunders48 min
Jul 13, 6:59 PM CDTSevere Thunderstorm WarningOAXGage33 min
Jul 13, 3:30 PM CDTSevere Thunderstorm WarningOAXPottawattamie45 min
Jul 13, 4:12 PM CDTSevere Thunderstorm WarningOAXPottawattamie63 min
Jul 13, 4:28 PM CDTSevere Thunderstorm WarningOAXFremont47 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningOAXMontgomery, Page51 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.